# SDR AALA201910259003

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 50,311 hours, 32,007 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Contactor
- Part number: 503CA02F102Y1
- Condition: Failed
- Location: Emergency Power
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS EMERGENCY GENERATION WILL NOT TEST (NO FREQ, NO VOLT). REMOVED AND REPLACED AC ESSENTIAL BUS SWITCHING CONTACTOR (3XC) IAW AMM 24-25-55. OPS CHECK GOOD.
